• Users Online: 447
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 

    Article Cited by others

LETTER TO EDITOR

Azathioprine-induced alopecia as an early clinical marker of its myelotoxicity

Bhokare Anil B

Year : 2017| Volume: 3| Issue : 1 | Page no: 40-41

   This article has been cited by
 
1 Azathioprine-induced alopecia: rare adverse event early marker of myelotoxicity
Juan Antonio Vázquez Rodríguez,Esther Merino Gallego,Antonio José Baños Arévalo,Francisco Gallardo Sánchez,Leticia Miras Lucas,Álvaro Pérez González
Revista Española de Enfermedades Digestivas. 2021;
[Pubmed]  [Google Scholar] [DOI]
2 Anagen effluvium: A trichoscopic analysis
Savera Gupta, Sujay Khandpur, Neetu Bhari
Indian Dermatology Online Journal. 2021; 12(5): 786
[Pubmed]  [Google Scholar] [DOI]
3 Neutropenic fever with diffuse alopecia in a patient with pemphigus foliaceus during azathioprine treatment
Woo Il Kim,Tae Heum Park,Seug Yun Yoon,Kyu Uang Whang,Moon Kyun Cho,Sooyoung Kim
Dermatologic Therapy. 2020;
[Pubmed]  [Google Scholar] [DOI]

 

Read this article